Thanks, Diane. In terms of research, I've been reading a lot more on yeast. I didn't think I ever had a problem until last month after taking amoxicillin (taking probiotics didn't do the trick to counteract the antibiotic). Anyway, I definitely think I have a yeast problem...contributing to my itchiness and weakening my immune system. I've taken diflucan for a couple days, but, since it isn't working, I'm about to try something else- something that a woman on vulvodynia.com has been gracious enough to share with me. Lots of natural antifungals, probiotic suppositories, and "injectiing" argentyn 23 colloidal silver into the vagina for 6+ days. And using a apray bottle with water mixed with the argentyn after each urination.
So....to answer your question, not done researching! Not as frantic as before, but still trying learn everything I can. And the crying has luckily lessened. Maybe because I'm generally more at ease, and perhaps balancing my hormone levels after stopping the pill. And maybe even the topical testerone (but its only been a few days so probably not). As far as general anxiety, I have lessened the precriptions (klonopin and xanax), but to fall asleep, I've been taking herbal stuff with valerian, kava, g.a.b.a., and 5 htp...all from Whole Foods. Thanks for your interest, and God willing, I'll keep updating my progress.